MAUDE Adverse Event Report: SCIENTIA VASCULAR ARISTOTLE COLOSSUS; GUIDEWIRE

SCIENTIA VASCULAR ARISTOTLE COLOSSUS; GUIDEWIRE
Model Number 01322
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the event occurred during a stroke thrombectomy procedure.After succesfully tracking the vecta 71 catheter to the m1 clot the aristotle colossus guidewire was removed.The physician did not know the wire was fractured upon removing from the catheter and did not notice the tip in the aspiration catheter on imaging.When the physician aspirated the clot they notcied the tip of the guidewire collected in the vaclok syringe.There was no harm to the patient.The procedure was completed using another guidewire.
 
Additional Manufacturer Narrative
From review of the manufacturing lot history record, there is no indication that the break occurred due to a manufacturing defect, and it confirms the lot met the releasing criteria.

Brand Name
ARISTOTLE COLOSSUS
Common Device Name
GUIDEWIRE
Manufacturer (Section D)
SCIENTIA VASCULAR
2460 south 3270 west
west valley city UT 84119
Manufacturer (Section G)
SCIENTIA VASCULAR
2360 south 3270 west
west valley city UT 84119
Manufacturer Contact
joshua verlac
2460 south 3270 west
west valley city, UT 84119
MDR Report Key24319696
Report Number3009546466-2026-00036
Device Sequence Number10381519
Product Code MOF
UDI-Device Identifier00818075010691
UDI-Public00818075010691
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K222437
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number01322
Device Catalogue NumberACL-200-002
Device Lot Number045940
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/19/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/11/2026
Supplement Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STRYKER AXS VECTA 71 CATHETER
Patient SexUnknown